# SDR MWEA96070

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Antenna Mount
- Condition: Damaged
- Location: Bs 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED AT FS 470 LONG 30, VHF ANTENNA MOUNT.  REMOVED TEMP REPAIR AND INSPECTED SKIN, NO CRACKS.  INSTALLED PERMANENT REPAIR MOD IAW SB 53-188 AND SRM 9530005.
